# SDR 96ZZZX834

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N399RP
- Make and model: Mtsbsi MU300
- Aircraft serial: A020SA
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bushings
- Part number: NAS538816075
- Condition: Seized
- Location: Torque Knee
- Part time: 3,562 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER TORQUE KNEE PIVOT BUSHINGS WOULD NOT ACCEPT GREASE.  DISASSEMBLED TORQUE KNEE FROM AIRCRAFT AND FOUND GREASE HOLE IN BUSHING NOT ALIGNED WITH GALLERY IN CASTING.  BUSHINGS SHOW NO EVIDENCE OF SPINNING IN CASTINGS.  THIS CONDITION FOUND ON BOTH MAIN GEAR TORQUE LINKS.
